# SDR UALA2012071803888

- Difficulty date: July 18, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 45,126 hours, 17,327 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101415
- Part serial: 5016
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXTRACT FAN FAULT DISPLAYED ON UPPER ECAM SCREEN.  FAN NOISE INCREASED, THEN STOPPED.  FOLLOWED BY OZONE ODOR AND ECAM FAULT.  VENT EXTRACT FAN FAILED.  VERIFIED FAN FAILED.   REPLACED EXTRACT FAN.
